# SDR CA981001005

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 05530313
- Condition: Cracked
- Location: Cowl
- Part time: 489 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND ON THE LOWER FIREWALL NEAR THE COWL MOUNT BRACKETS.  AIRCRAFT HAS LESS THAN ONE YEAR IN SERVICE.
